# SDR SWIA202162174

- Difficulty date: April 23, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53660-670-52-11-841 825SK MXCODEID49322-PR - PAX DOOR-FWD AND AFT  TOP STEP SIDE PANELS ARE CREASED/ BENT/ CRACKED. REPAIRED DAMAGED AREA TO AFT TOP STEP SIDE PANEL AND INSTALLED DOUBLER REF. REO 670-52-11-841 DATED 2018-11-09 REV. -E.  PERMANENT REPAIR DUE IN 8000 FH. DUE BY TAT 36645.0, PART NUMBER:   - , SERIAL NUMBER: 15212, POSITION:    (C-CHECK RO 11/04/2021)   COMPLIED WITH SCHEDUED MAINTENANCE CODE: RA 53660-52-11-841 825SK MXCODEID49322-PR - PAX DOOR-FWD AND AFT TOP STEP SIDE PANELS ARE CREASED/BENT/CRACKED. BY APPLICATION OF PERMANENT REPAIR SCHEME REO 670-52-11-848 REV-A DATED 2017-01-05 ON THE AFT SIDE PANEL AND REPLACEMENT FO THE FWD SIDE PANEL / COMPLIED WITH TASK 51-900-1002-SKY
